# SDR RAIA00703056

- Difficulty date: March 21, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 15,654 hours, 13,865 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 8489
- Condition: Delaminated
- Location: Cockpit
- Part time: 9,694 hours, 8,959 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 8001 - STL - CAPT WINDSHIELD DELAMINATED IN FLIGHT ABOVE 10K FT AROUND HEATING ELEMENT.  MAINTENANCE REMOVED AND REPLACED CAPTS WINDSHIELD, OPS CHECK GOOD.
